# SDR ASAA0310045

- Difficulty date: February 26, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 65C26272
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT WING LEADING EDGE SKIN PANEL AT WS 329 CRACKED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PER EA.  (M)
